Announcement

Collapse
No announcement yet.

Questions about the pill

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Questions about the pill

    Hi everyone,

    It has been quite an interesting week. Monday morning I awoke in severe pain, was rushed to the ER, all to be diagnosed with a ruptured ovarian cyst. Had a follow-up appointment on Friday and was informed that I needed to go back on the pill. The pill has always caused major flares with my IC so I have been off of it for about 2 years. I was not happy to learn that I needed to go back on it for three months (to give some time for the ovary to heal). Has anyone had any experience with Micronor. It's progestin only, so I am hoping it won't cause my IC to flare. I am really scared to start back on it. My flares became unbearable on the earlier pills I took (Lo-Ovral and Ortho-novum 777), but I think it's the only way I can hope to get a clear picture of how to proceed with treating the cyst.

    Any feedback would be welcome. Hope everyone is doing well.

    Spring is certainly starting to burst forth here in NC. Hope it is the start of a new season for us all.

    Melly

  • #2
    From what I've read & heard from ICers, you may want to get a pill that is heavier on estrogen. Progestins cause a lot of side-effects for people with pain syndromes, including IC.
    We can help one another here. Sue

    Comment


    • #3
      I also had a ruptured ovarian cyst and had to be put on a progestone pill for 3 months. Also, I was having problems getting pregnant and the doctor said that would help. I had the most awful 3 month flare - it was terrible - but at the time I had no clue that it was from the pill. When I stopped taking it and got somewhat better I still didn't put the two together. It wasn't until I started reading up on it that I believe that's what was causing my pain.
      I wonder if you talked to your doctor - if there was something else they could do. Well, everyone is different, so maybe it won't bother you. I can't remember if it was Microner that I was on or what it was called. Have you started taking it? Let me know how your doing.
      Sharon

      Comment


      • #4
        Hi,

        Well, I tried the pill for a few days, but I have decided to stop. The flares started back almost immediately, and of course at night. What happens is I wake up with my stomach queasy, and with the urgency to go (and go and go). I called my doctor and informed him that I was not going to continue on it (this was mutually decided if the flares returned). I haven't heard back from him yet, but hopefully we can come up with another plan.

        Thanks for all the feedback.

        I will keep everyone posted with any news.

        Melly

        Comment

        Working...
        X